# SDR FDEA202004290819

- Difficulty date: April 29, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: ADA83901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR AT MAIN DECK CARGO SEAT TRACK STATION 765 , X = 8.5 LEFT HAND SIDE. CABIN SEAT TRACK EXISTING REPAIR EVALUATED AND FOUND REPAIR SLICE BETWEEN STATION 745 - STATION 765 X = 8.5 LEFT HAND SIDE 02 EACH FOUND CRACK. CABIN MAIN DECK DECK   CARRIED OUT SEAT TRACK REPAIR BETWEEN STATION 745 AND STATION 765 X = 8.5 LEFT HAND SIDE IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO 1-5100-7-5001 B6 PART 1 TITLE : "STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
